Open Access
Translator Disclaimer
2014 Convergence Axioms on Dislocated Symmetric Spaces
I. Ramabhadra Sarma, J. Madhusudana Rao, P. Sumati Kumari, D. Panthi
Abstr. Appl. Anal. 2014(SI60): 1-7 (2014). DOI: 10.1155/2014/745031

Abstract

Dislocated symmetric spaces are introduced, and implications and nonimplications among various kinds of convergence axioms are derived.

Citation

Download Citation

I. Ramabhadra Sarma. J. Madhusudana Rao. P. Sumati Kumari. D. Panthi. "Convergence Axioms on Dislocated Symmetric Spaces." Abstr. Appl. Anal. 2014 (SI60) 1 - 7, 2014. https://doi.org/10.1155/2014/745031

Information

Published: 2014
First available in Project Euclid: 27 February 2015

MathSciNet: MR3272211
zbMATH: 07022997
Digital Object Identifier: 10.1155/2014/745031

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2014 • No. SI60 • 2014
Back to Top